# SDR DALA2025030401678

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3742, DURING H CHECK AT AEM (SAL), WHILE EXECUTION OF INSPECTIONS IN THE FWD CARGO COMPARTMENT (INTERNAL, CPCP) AS PER JOB CARD 5300-2594, CORROSION WAS FOUND AFFECTING SKIN DOUBLER PN 143A3233-2, LOCATED BETWEEN BSTA520/BSTA540 AND STR28R/STR28L. CORRECTIVE ACTION: REMOVED CORROSION AND DAMAGED AREA AND INSTALLED REPAIR PARTS PER ER/A 623918-14. (LP 0833788)
